Jump to content
CrazyBoards.org

Recommended Posts

I had a dreadfull night last night.

I have always had a allergie for dust - dust mites, since i was a tiny tot. Live in a thatch roof at home but always away at vasity so haven't been home for a while.

Get all itchy and and puffy, but nothing too serious. Often take celestimine cause of it.

Took some last night at about ten o'clock. And was actually here.

At about eleven thirty it went to shit.

I had also taken rivitrol abit earlier a little after the celestimine.

Had anaphylaxis, something totally new to me. Couldn't breath, face was so swollen i couldn't see, swollen lips tongue and the whole thing. had the most scary rash everywhere, got rushed to the er, doctor made me feel super good, as he said well at lest you didn't go into cardiac arrest.

The rash was blood red and all raised off the skin and looked like blisters.

Live in the middle of nowhere, rather rural hopital was about 40minutes away and not that good.

Doctor was a student doctor.

Was totally terrifying.

I still look a little asian with way to much botox. (no offence to anyone, its just I'm really blonde and english - so i can't recognise myself) Rash has gone down though this morning.

I can't believe its just dust as its never happened before and seemed rather hectic for dust?? I worried if its got anything to do with my meds. (its sunday too)

I also recently had a mix up with my lamictal over the last two weeks.

I take 200mg. I started taking 2 x 100mg, then changed to 1 x 200mg. Daft me suddenly got it mixed up, and think i've been taking 400mg. Which is a huge jump to say the lest.

Don't know if the combo with celestime did it. or if it was an allergic reaction. my pdoc is 18hours away as i'm on vacation, there isn't even a good gp.

Little freaked out.

Luvies Ash

xoxi wrote something similar under the allergy section two, sorry.

Oh and also now taking pulmission for it, and nervous it will have a reaction with my meds. Sorry if i freaking out for nothing

Link to comment
Share on other sites

omg Ash!

i have no idea what that was/is or why but no wonder you're scared!

i hope someone here can help out with some real information...

write me if you want - i seem to go between physical attachment to this computer and passed out today heh.

(((k)))

Link to comment
Share on other sites

What an absolute nightmare Ash!

From what I've read on Stevens-Johnson Syndome (the "lamictal rash"), it usually starts with upper respiratory tract flu-like symptoms (sore throat, cough, etc) for a few days before hitting the next stage. The actual rash typically focuses on your mouth, nose and eyes (although it can extend to your torso), consists of small blisters and can cause facial and tongue swelling because it targets the body's mucous membranes.

Obviously none of us can diagnose you, but IMO the sudden increase in lamictal could well be a factor here. I'm open to correction from anybody else.

SJS can be very serious. If the blisters and face swelling haven't subsided by tomorrow I'd really strongly suggest that you go see the local GP, even if you don't think s/he is very good. Better safe than sorry, and your health is too precious to stall on something like this. Go in armed with the suggestion of SJS as a reaction to your lamictal, because it probably isn't something s/he encounters regularly.

I ran some drug-drug interaction searches on your psych cocktail combined with celestamine and couldn't find anything. Allergic reactions are strange beasts. I do hope that by the time you read this you've seen some improvement.

Link to comment
Share on other sites

thanx so much Miab,

I was so about to give up, been all upset and crying cause i dont know whats going on. and there is no body in miles to ask. and nobody here said anything (still love them) but didn't know what to do.

i love you !!!

And Lys of course, i just managed to give myself a little panic attach cause i didn't know what was potting and was so lonely.

love you

love Ash

xox

Link to comment
Share on other sites

sorry if i've emotional just been upset and crying and feel sick.

love you lots

Ash

xxx

no sorries!

((hon)) it's okay, it's scary and you can cry all you need to.

it should be what, mid-afternoon there now, have you seen anyone yet? how is the swelling?

you know i cannot resist the mother hen thing with you.

i'll check in on you again shortly. in the meantime perhaps i will send you more virtual shoes?

- rita

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...